Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Missed taking birth control pills. Heavy bleeding after intercourse. Why? Should I start a new pack of pills?

Hi Dr, I was on my 14th day of the cilest pill , I had missed 3 days of it separately but continued to take it and on the 14th day I had sex, after the sex I bleed heavily, I had assumed I had taken my period but it stopped in 24 hours (my period usually lasts 7 days). This is my 4th month on the cilest pill. I have not continued taking it as I thought I had started my period. Why did I bleed and should I start a new pack of pills?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.As you have not taken pills on regular basis,there are chances of intermittent bleeding at times.In case you have not taken pills on 2 consecutive days you considered your self unsafe and wait for regular period to come.In mean time please use other form of contraception to avoid pregnancy.When ever the tablets are not taken on regular basis,this kind of bleeding is common.Again if you bleed again after sex,please see your doctor for check up.Regards,Dr.Pragnesh
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor